# SDR SWIA202266634

- Difficulty date: September 7, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS GOUGING ON EXTERNAL HANDLE HOUSING     (C-CHECK RO 10/24/2022)    REMOVED AND REPLACED WITH NEW SERVICEABLE AFT CARGO DOOR HANDLE P/N 601R35060-5 (119992-5) REF CRJ 700 SRM, 51-42-21-001-001-A01 AND DWG 601R35027 REV AY. OPS CHECK AND LEAK CHECK ARE GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
